# SDR WWMA9700123

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313AE
- Make and model: Saab 340B
- Aircraft serial: 340B313
- System (JASC): 2421 · AC Generator-Alternator
- Part: Ac Generator
- Part number: 31342001
- Condition: Defective
- Location: Lt  Engine
- Stage of operation: TX
- Nature of condition: B, J
- Precautionary procedure: F

## Discrepancy

IN FLIGHT THE LEFT AC GENERATOR LIGHT ILLUMINATED FOLLOWED BY THE LEFT INTAKE LIGHT ON.  GROUND CREW NOTICED FIRE AND SMOKE COMING FROM THE LEFT AC GENERATOR EXHAUST PORT, THE FIRE BOTTLE WAS DISCHARGED.  REPLACED THE LEFT FIRE BOTTLE AND THE LEFT AC GENERATOR.
